# SDR AMTA200200920

- Difficulty date: July 2, 2002
- Submitted: August 1, 2002
- Operation: Air carrier
- Aircraft: N186AT
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1074
- Aircraft time: 69,800 hours, 31,070 cycles
- Engine: Rroyce RB21122*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Bent
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 1 DOOR UPPER FORWARD CORNER OUTER SKIN BENT.  REPAIRED DOOR PER ER/A.
